# SDR MWEA98591

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Contrl Unit
- Part number: 0080004003
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, THE RED GEAR UNSAFE LIGHT REMAINED ON EVEN AFTER RECYCLING GEAR.  MAINTENANCE REMOVED AND REPLACED PROX SWITCH CONNECTOR AND PROX CONTROL UNIT.
